# SDR MASA2014022830971

- Difficulty date: February 28, 2014
- Submitted: March 1, 2014
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 24,682 hours, 20,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULKHEAD EXIT SIGN INOPERATIVE.  MX INSTALLED NEW CONNECTOR.
